# SDR VTZA95189

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41015
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE16
- Condition: Stuck
- Location: Baggage Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 6217 - IAD-PVD - DURING CLIMB-OUT RETURNED TO IAD DUE TO THE POD DOOR LIGHT ILLUMINATING.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE FOUND POD DOOR MICROSWITCH STUCK AND RELEASED THE SWITCH.  RESECURED POD DOOR AND OPS CHECK GOOD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
